# SDR QXEA200700134

- Difficulty date: January 24, 2007
- Submitted: February 14, 2007
- Operation: Air carrier
- Aircraft: N415QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4081
- Aircraft time: 8,822 hours, 8,298 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 467
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C2 PDX - FOUND LEFT OUTBOARD SEAT TRACK HAS LIGHT CORROSION INSIDE TRACK AT STATION X467.  REPAIRED IAW RD8/4-53-884 AND SRM 51-21-10.
